MathSciNet Relay Station
MathSciNet bibliographic data
MR2542986 90C15 (90C22)
Ben-Tal, Aharon; Nemirovski, Arkadi On safe tractable approximations of chance-constrained linear matrix inequalities. Math. Oper. Res. 34 (2009), no. 1, 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement